Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 31103
Strong Law of Large Numbers for *- Mixing Sequence

Authors: Bainian Li, Kongsheng Zhang


Strong law of large numbers and complete convergence for sequences of *-mixing random variables are investigated. In particular, Teicher-s strong law of large numbers for independent random variables are generalized to the case of *-mixing random sequences and extended to independent and identically distributed Marcinkiewicz Law of large numbers for *-mixing.

Keywords: Lacunary System, strong law of large numbers, mixing squences, martingale differences

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 961


[1] J. R. Blum, D. L. Hanson, L. H. Koopmans, On the Strong Law of Large Numbers for a Class of Stochastic Processes , Z. Wahrscheinlichkeitstheorie. Verwandte Geb. 2(1963)1-11.
[2] W. F. Stout, Almost sure convergence, Academic Press. New York,1974.
[3] P. Hall, C. C. Heyde , Martingale Limit Theory and its Application, Academic Press, New York, 1980.
[4] Q. M. Shao, Almost sure invariance principles for mixing sequences of random variables, Stochastic Process. Appl. 48 (1993) 319-334.